Previous |  Up |  Next


Title: The rings which are Boolean. II. (English)
Author: Jedlička, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 53
Issue: 1
Year: 2012
Pages: 73-75
Category: math
MSC: 06E20
MSC: 16D70
MSC: 16N40
MSC: 16R40
MSC: 16U70
MSC: 16U80
idZBL: Zbl 1276.16034
idMR: MR3099402
Date available: 2014-05-02T06:13:07Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_053-2012-1_7.pdf 305.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo